MathSciNet Relay Station
MathSciNet bibliographic data
MR1286130 14H20 (14Q05)
de la Mata, Félix Delgado A factorization theorem for the polar of a curve with two branches. Compositio Math. 92 (1994), no. 3, 327–375.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement